Virginia, 2010Damaging Wind in Virginia, June 4, 2010
June 4, 2010 · NWS AKQ · 1 event in 1 county or zone
Isolated severe thunderstorm in advance of a cold front produced damaging winds across portions of eastern Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorm in advance of a cold front produced damaging winds across portions of eastern Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 4, 2:59 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 4, 2:59 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
359 PM EDT FRI JUN 4 2010
.SYNOPSIS...
HIGH PRESSURE REMAINS ANCHORED OFF THE SOUTHEAST COAST THROUGH
SATURDAY...AS A SERIES OF WEAK COLD FRONTS DISSIPATE OVER THE
NORTHERN MID ATLANTIC REGION. A STRONGER COLD FRONT APPROACHES
FROM THE NORTHWEST SATURDAY NIGHT...AND PUSHES THROUGH THE AREA
LATE SUNDAY AND SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FROM THE NORTH
ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CU FIELD STARTING TO DVLP OVER THE RGN ERLY THIS AFTN. MAIN
FORCING OFF TO THE W/SW OF THE CWA...BUT SOME CONVECTIVE DVLMNT
WILL BE POSSIBLE TO FIRE UP ALONG THE SEABREEZE AS IT MOVES
FURTHER INLAND THROUGH THE EVE HRS.
NAM DID A REASONABLE JOB YESTERDAY UTILIZING THE SUPERCELL
COMPOSITE PARAMETER TO OVERALL COVERAGE OF TSTM ACTIVITY. SO HAVE
HIGHER POPS THIS AFTN WHERE THE PARAMETER HIGHER VALUES EXIST
(MAINLY NRN CENTRAL CWA INTO THE NRN NECK LATER THIS AFTN AND
FURTHER INLAND INTO THE NRN THIRD OF THE CWA TWRDS EVE). GNRLY
LOOKING AT SCT ACTIVITY WITH CHC POPS WITH ONLY A SLGHT POP
W/IN A FEW MILES OF THE IMMEDIATE COAST. ORGANIZED STORMS AND SVR
THREAT WILL BE LMTD AS DEEPER SHEAR REMAINS WELL TO OUR N/NW...BUT
AN ISOLATED/PULSE SVR STORM WILL BE POSSIBLE (ESP NRN THIRD OF VA
TO NEAR THE NRN NECK/MIDDLE PENINSULA).
ANOTHER SHRTWV IS PROGGED TO MOVE INTO THE WRN SECTIONS OF THE CWA
LATE EVE INTO THE OVRNT HRS AND HAVE CARRIED CHC POPS INTO
PORTIONS OF THE NIGHT W/E.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
FAIRLY SIMILAR PATTERN TMRW WITH SAME HEAT AND HUMIDITY VALUES.
HAVE GONE LWR (FEW DEGREES) THAN GUIDANCE ON TEMPS WITH TRACK
RECORD AS OF LATE BEING TOO HIGH. SCT STRONG TO SEVERE STORMS WILL
BE POSSIBLE AGAIN ON SAT (LATE DAY)...BUT THE GREATEST CHCS LOOK
TO BE W/NW OF THE CWA.
COLD FRONT FINALLY BEGINS TO SAG SOUTH AND AFFECT THE REGION
SUNDAY...MAINLY BY LATE AFTN AND EVENG (GFS HAS GNLY BEEN A FAST
OUTLIER SOLN AND FAVOR A NAM/SREF BLEND FOR TIMING).
OVERALL...EXPECT ENOUGH SUNSHINE AND SW FLOW THROUGH MIDDAY SUNDAY
FOR ANOTHER VERY WARM TO HOT DAY...HIGHS AGAIN LWR/MID 90S SRN
VA/NE NC...TO THE UPR 80S FAR NORTH (WHERE CLOUDS AND CHC FOR
PRECIP MOVE IN A FEW HRS EARLIER). HAVE HIGH CHC POPS N AND
LOW POPS SOUTH SUN AFTN...THEN BETTER CHCS FOR WIDESPREAD PRECIP
FOR MOST ZONES SUN NGT (UNCERTAINTY DUE TO TIMING AND TO LARGE QPF
DIFFERENCES BETWN DRIER NAM/ECMWF SOLN VS. WET GFS).
AS FRONTAL PASSES SOUTH OF THE AREA...IT WILL BRING SOME RELIEF
FROM THE HEAT AND HUMIDITY ON MON. HIGHS IN THE LOW/MID 80S.
OUTSIDE CHCS OF A FEW SHRAS AS H50 TROF PUSHES OVER THE REGION MON
AFTN/ERLY EVE...FOR NOW WILL CONTINUE TO LEAVE OUT OF FCST.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
NO MAJOR CHANGES IN FORECAST RATIONALE WITH THIS PACKAGE...AS
PRIMARY FOCUS REMAINS FOR RAIN CHCS BY MID-WEEK NEXT WEEK.
QUASI-ZONAL FLOW OF LATE THIS WEEK THROUGH THE WEEKEND WILL SLOWLY
BECOME A BIT MORE AMPLIFIED BY ERY-MID NEXT WEEK...COURTESY OF
BUILDING UPR RIDGE OVER THE CENTRAL/SW CONUS. THIS FEATURE WILL
ALLOW LOW AMPLITUDE UPR TROUGH OVER THE NE CONUS...W/RESULTANT NW
FLOW ALOFT PERSISTING THROUGH MUCH OF NEXT WEEK. SFC HIGH PRESSURE
OVER THE GRT LKS TO BEGIN THE PERIOD WL RIDE THIS FLOW SE INTO OUR
REGION FOR LTR MONDAY/TUESDAY. BETTER CHCS FOR PCPN AGAIN APPEAR BY
LTR TUE INTO THE LATTER HALF OF THE WEEK AS THE HIGH BREAKS
DOWN/PUSHES OFFSHORE...AS RETURN FLOW SETS UP ONCE AGAIN AND ALLOWS
FOR ANOTHER PERIOD OF UNSETTLED WX FOR THE MID-ATLANTIC REGION.
MEDIUM RANGE MODELS LOOK TO BE HINTING AT AN MCS DEVELOPING UPSTREAM
OVER THE OH/TN VLY BY WED MORNING...AND PULL THIS FEATURE EASTWARD
OVER THE MOUNTAINS FOR LTR WED/THU. HV POSITIONED POPS ~30-40% FOR
NOW DURING THIS PERIOD FOR THIS FEATURE AND FOR A SERIES OF
DISTURBANCES WHICH LOOK TO TRAVERSE THE REGION WED-THU. BY LATE NEXT
WEEK INTO NEXT WEEKEND...UPR RIDGING LOOKS TO SLIDE EAST OVER THE
EASTERN HALF OF THE COUNTRY...WITH TEMPERATURES SLOWLY TRENDING
UPWARDS THROUGH THE PERIOD. HIGHS GENLY RANGING THROUGH THE 80S W OF
BAY WITH U70S TO NR 80 CSTL ZNS. LOWS U50S-M60S.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE MAIN THING TO MONITOR WILL BE THE LOCATION OF TSTMS. TSTMS MAY
DEVELOP ON SEA BREEZE BOUNDARIES THAT DEVELOP OVER SE VA/NE NC.
OTHER ACTIVITY COULD DEVELOP IN VICINITY OF LEFT OVER BOUNDARIES
FROM THU EVNG IN THE RIC AREA. CB INCLUDED THROUGH EARLY EVNG AT ALL
THE TAF SITES EXCEPT SBY. WILL UPDATE AS TIMING BECOMES MORE
CERTAIN. NO SGFNT FOG EXPECTED OVERNIGHT BUT INCLUDED 4-5 MILES
EARLY SAT MRNG AT RIC/ORF.
MAINLY AFTN/EVNG SHOWERS/TSTMS WILL AGAIN BE POSSIBLE BOTH SAT/SUN...
WITH MAINLY VFR CONDITIONS IN BETWEEN. EXCEPTIONS WILL BE SBY...
WHICH MAY BECOME MVFR/IFR DURG THE OVERNIGHT HOURS SAT NIGHT...AND
ANY TERMINALS EXPERIENCING RECENT RAINFALL. MAINLY DRY/VFR CONDS ARE
EXPECTED MON/TUE.
&&
.MARINE...
FAIRLY BENIGN/SUMMER-LIKE PATTERN CONTINUES OVER THE WATERS THROUGH
THE WEEKEND. SSW WNDS ~10-15 KT CONTINUE THROUGH SAT NGT...BUT WITH
USUAL DIURNAL SEABREEZE EFFECTS HAVING INFLUENCE (MORE W OR SW IN
MORNING...THEN ONSHORE S TO SE BY LATER AFTN AND EVENING). SEAS 3-4
FT OR LESS/WAVES 1-2 FT (THOUGH BRIEF INCREASES TO 2-3 FT A
POSSIBILITY DURING THE EVENING SINCE WATER TEMPS HAVE RISEN TO > 70F
ALLOWING FOR DECENT MIXING).
HV STAYED CLOSE TO A NAM/SREF BLEND IN THE NEAR SHORT TERM. MAIN
FEATURE OF NOTE DURING THIS PERIOD IS W/COLD FRONT TO THE
WEST....WHICH IS STILL ON TRACK TO CROSS THE WATERS FROM THE NW BY
LATER SUNDAY/SUN NGT. SSW WNDS LOOK TO RAMP UP A BIT OUT AHEAD OF
THE FRONT BY SUNDAY MORNING/AFTN...BEFORE WNDS VEER TO THE WNW
BEHIND THE FRONT AND DIMINISH MONDAY MORNING. WHILE WNDS LOOK TO
REMAIN SUB-SCA...12Z/4JUN NAM DEPICTION WOULD ARGUE FOR A BRIEF NW
SURGE DURING THIS LT SUNDAY/ERY MONDAY MORNING TIME FRAME (MOST
LIKELY OVER THE CHES BAY/NRN COASTAL WATERS. WL CONTINUE HOLD OFF ON
SCA FLAGS WITH EXPECTED CONDITIONS STILL 4.5-5 FORECAST PERIODS
AWAY. HOWEVER...LATER SHIFTS MAY NEED TO CONSIDER SCA FOR PORTIONS
OF THE WATERS...MAINLY FOR GUSTS TO LOW END SCA CRITERIA.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...LKB
NEAR TERM...CCW
SHORT TERM...CCW
LONG TERM...MAM
AVIATION...LSA
MARINE...MAM
Hazardous weather outlook, Jun 4, 2:56 PM EST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
356 PM EDT FRI JUN 4 2010
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-052000-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
356 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO TONIGHT.
SOME STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...LOOK FOR A CHANCE OF THUNDERSTORMS DURING
THE LATE DAY HOURS. SOME STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL
AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.
ANZ630>633-650-652-654-656-658-052000-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
356 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
WAMSLEY
In the hours before
Special weather statement, Jun 4, 4:31 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
531 PM EDT FRI JUN 4 2010
VAZ072-082-083-090-042230-
CHARLES CITY VA-JAMES CITY VA-KING WILLIAM VA-NEW KENT VA-
531 PM EDT FRI JUN 4 2010
...THUNDERSTORMS OVER CHARLES CITY COUNTY MOVING NORTHEAST...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS OVER CHARLES CITY COUTNY WITH THE STRONGEST
STORM NEAR ADKINS STORE...OR ABOUT OVER ROXBURY...MOVING NORTHEAST
AT 10 MPH. THUNDERSTORMS WILL BE NEAR MOUNTCASTLE AT 540 PM
EDT...PROVIDENCE FORGE AT 545 PM EDT...WRIGHTS CORNER AT 550 PM
EDT...NEW KENT AIRPORT AT 555 PM EDT...BROWNS CORNER AT 600 PM
EDT...TALLEYSVILLE AT 605 PM EDT.
WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...HEAVY RAINFALL...AND
SMALL HAIL ARE EXPECTED WITH THESE STORMS. IF YOU HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
RAINFALL RATES OF 1/2 TO 1 INCH PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.
LAT...LON 3755 7679 3751 7679 3749 7676 3730 7686
3741 7723 3749 7718 3750 7719 3764 7710
FOSTERSpecial weather statement, Jun 4, 4:50 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
550 PM EDT FRI JUN 4 2010
NCZ015>017-032-102-042230-
CAMDEN NC-EASTERN CURRITUCK NC-PASQUOTANK NC-PERQUIMANS NC-WESTERN
CURRITUCK NC-
550 PM EDT FRI JUN 4 2010
...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN NORTH CAROLINA...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL COMPLEX OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS...ORIENTED
FROM CRYSTAL LAKES TO INDIANTOWN...OR FROM CRYSTAL LAKES TO 6 MILES
SOUTHWEST OF CURRITUCK...MOVING NORTHEAST AT 15 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR CURRITUCK AROUND 625 PM EDT...
MOYOCK AROUND 630 PM EDT...
WIND GUSTS TO 40 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.
PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE
THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE
PASSED.
LAT...LON 3628 7617 3628 7618 3619 7607 3616 7606
3616 7648 3656 7624 3655 7586 3654 7586
3637 7586 3651 7589 3647 7590 3652 7602
3650 7605 3629 7587 3633 7585 3632 7585
3613 7584
05Special weather statement, Jun 4, 4:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
556 PM EDT FRI JUN 4 2010
VAZ065-079-042245-
BRUNSWICK VA-MECKLENBURG VA-
556 PM EDT FRI JUN 4 2010
...THUNDERSTORMS MOVING INTO MECKLENBURG AND BRUNSWICK COUNTIES...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 6 MILES SOUTHWEST OF BUFFALO SPRINGS TO
EBONY...OR FROM VIRGILINA TO 11 MILES SOUTH OF BRODNAX...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WERE JUST ALONG THE VIRGINIA
AND NORTH CAROLINA BORDERS AND WILL BE AFFECTING SOUTHERN AND
CENTRAL MECKLENBURG COUNTY AND SOUTHERN BRUNSWICK COUNTY OVER THE
NEXT HOUR. LOCATIONS THAT MAY BE AFFECTED INCLUDE...EBONY...
CLARKSVILLE...BUFFALO SPRINGS...GASBURG...BRUNSWICK AND LA CROSSE.
WIND GUSTS TO 40 MPH...SMALL HAIL...HEAVY RAINFALL AND LIGHTNING ARE
EXPECTED WITH THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE
THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE
PASSED.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.
LAT...LON 3658 7872 3666 7871 3678 7850 3674 7766
3670 7766 3666 7769 3655 7790 3653 7846
3654 7873 3655 7875
FOSTERSpecial weather statement, Jun 4, 5:23 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
623 PM EDT FRI JUN 4 2010
VAZ077-078-085-042315-
LANCASTER VA-MIDDLESEX VA-NORTHUMBERLAND VA-
623 PM EDT FRI JUN 4 2010
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN NECK...
AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM CHURCH VIEW TO WHITE STONE...OR FROM URBANNA
TO IRVINGTON...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR KILMARNOCK AROUND 630 PM EDT...LANCASTER AROUND 640 PM
EDT.
WIND GUSTS TO 40 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.
PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD
PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE
THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE
PASSED.
LAT...LON 3778 7627 3764 7631 3761 7635 3767 7648
3764 7651 3767 7655 3767 7657 3763 7654
3761 7642 3760 7642 3761 7667 3767 7673
3776 7665 3767 7655 3768 7654 3775 7658
3779 7663 3783 7657
05Thunderstorm Wind, Lancaster
- When
- June 4, 5:30 PM EST
- Where
- Lancaster County, Brook Vale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.730, -76.380
A microburst destroyed a shed and produced damage to trees at Goodluck Road near Route 607.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, June 4, 20101 death · 1 event
- Heat in Nevada, June 4, 20101 death · 1 event
- Heat in Texas, June 4, 20101 death · 1 event
- Flood in Wyoming, June 4 to 13, 2010$12 million · 1 event
- Flash Flooding and Flooding in Iowa, June 4 to 6, 2010$1.3 million · 1.75 in hail · 18 events
- Flooding and Hail in Ohio, June 4 to 5, 2010$445,000 · 1.25 in hail · 28 events
- Damaging Winds in Michigan, June 4, 2010$1.3 million · 70 kt wind · 3 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$665,000 · 4 in hail · 11 events
- Flash Flood and Hail in Missouri, June 4, 2010$511,000 · 1.5 in hail · 5 events
- Flash Flooding and Damaging Wind in Alabama, June 4, 20103 injured · $169,000 · 4 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$190,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Ohio, June 4, 2010$87,000 · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 244138.